# SDR IXXA2022100603

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tube
- Part number: 113T22513
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR TUBE PITTED
